Previous |  Up |  Next


Title: Invariant manifolds for discrete systems (English)
Author: Halanay, A.
Language: English
Journal: Differential Equations and Their Applications
Volume: Proceedings of the Conference held in Bratislava in September 1966
Issue: 1966
Pages: 173-191
Category: math
MSC: 34.04
idZBL: Zbl 0198.18702
idMR: MR0252721
Date available: 2009-02-11T16:36:33Z
Last updated: 2012-09-12
Stable URL:


Files Size Format View
Equadiff_02-1966-1_19.pdf 2.181Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo